Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Noticed swelling in clavicle. Received injection-tetanus booster. Using body vibe. Taking medicines for allergic asthma. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I suddenly noticed a swelling just over my left clavicle while washing my face and neck tonight. I did not have this swelling this morning, nor have I ever had such a swelling before. A few days ago I received an injection in my left arm by my doctor's nurse: it was a tetanus booster. Also, the past three or four days Ihave been using a body vibe, putting my arms on the same to strengthen them. As well, the past two months i have been taking a lot of medication for allergic asthma, because i moved into a new apartment which had just been painted the day before; as well, I bought new furniture, the same which was gassing off. Asthma has improved, but have had soar throat from costicorticoids i think. Am rone to soar throats in any case, but usually on my right side not my left.
Posted Sat, 17 Aug 2013 in Lung and Chest disorders
Answered by Dr. Chakravarthy Mazumdar 1 hour later

With the multitude of medical problems related to throat and lungs, there is a possibility of this a lymph node enlargement.

However the clinical medicine warrants a physical examination of any lump in a 73 year old female. It needs to be diagnosed in either case of infection or malignancy.

The new apartment, new furniture fumes etc would cause inhalational toxicity to the upper part of the lungs. Chest Xray, lump examination and all the cervical plus axillary node examination has huge importance here.

I do suggest for a physical examination by the doctor especially when it is an odd symptom (left side node) which was not as earlier.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor